Alert archive / Alaska / Blizzard Warnings in 2010

Blizzard Warning 6, NWS Anchorage, AK

March 2, 2010

NWS Anchorage, AK issued this blizzard warning at Mar 2, 2010, 4:04 PM AKST. It took effect at Mar 2, 2010, 10:00 PM AKST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2010, 4:04 PM AKST (01:04 UTC)
In effect from
Mar 2, 2010, 10:00 PM AKST
Expired
Mar 3, 2010, 9:00 AM AKST
In force
11 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWAK42 PAFC 030104
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
404 PM AKST TUE MAR 2 2010

AKZ181-031415-
/X.NEW.PAFC.BZ.W.0006.100303T0700Z-100303T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
404 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
AKST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM AKST
WEDNESDAY. 

A STRONG LOW CONTINUES TO CROSS THE EASTERN ALEUTIANS THIS EVENING.
STRONG WINDS WILL DEVELOP BEHIND THE LOW AS WINDS SHIFT TO THE
NORTHWEST. CONDITIONS WILL WORSEN BEFORE MIDNIGHT AS SNOW AND
WINDS INCREASE. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE
QUARTER MILE. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
EARLY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ195-030900-
/X.EXT.PAFC.BZ.W.0005.000000T0000Z-100303T0900Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
404 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING NOW IN EFFECT UNTIL MIDNIGHT AKST TONIGHT...

THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL MIDNIGHT AKST
TONIGHT. 

A STRONG LOW CROSSING THE CENTRAL ALEUTIANS WILL CONTINUE TO MOVE
TO THE SOUTH OF THE PRIBILOF ISLANDS. SNOW AND BLOWING SNOW WILL
CONTINUE TO REDUCE VISIBILITIES BELOW ONE QUARTER MILE THROUGH
TONIGHT. WARNING LEVEL CONDITIONS WILL GRADUALLY IMPROVE AS THE
LOW MOVES AWAY FROM THE AREA BUT VISIBILITIES ARE EXPECTED TO
REMAIN LOW THROUGH TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
3 follow-up statements
810 
WWAK42 PAFC 030618
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
918 PM AKST TUE MAR 2 2010

AKZ195-030730-
/X.CAN.PAFC.BZ.W.0005.000000T0000Z-100303T0900Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
918 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. 

AREAS OF BLOWING SNOW WILL CONTINUE TO REDUCE VISIBILITIES BELOW
ONE MILE OVERNIGHT. WINDS WILL SLOWLY DECREASE AND CONDITIONS WILL
SLOWLY IMPROVE TOWARD MORNING..

$$

AKZ181-031500-
/X.CON.PAFC.BZ.W.0006.100303T0700Z-100303T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
918 PM AKST TUE MAR 2 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST WEDNESDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST WEDNESDAY. 

A STRONG LOW CONTINUES TO CROSS THE EASTERN ALEUTIANS THIS
EVENING. STRONG WINDS WILL DEVELOP BEHIND THE LOW AS WINDS SHIFT
TO THE NORTHWEST. CONDITIONS WILL WORSEN BEFORE MIDNIGHT AS SNOW
AND WINDS INCREASE. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE
QUARTER MILE. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
EARLY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
607 
WWAK42 PAFC 031337
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
437 AM AKST WED MAR 3 2010

AKZ181-031800-
/X.EXT.PAFC.BZ.W.0006.000000T0000Z-100303T1800Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
437 AM AKST WED MAR 3 2010

...BLIZZARD WARNING NOW IN EFFECT UNTIL 9 AM AKST THIS MORNING...

THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 9 AM AKST THIS
MORNING. 

A STRONG LOW CONTINUES TO MOVE INTO SOUTHWEST ALASKA THIS MORNING.
BEHIND THE LOW...STRONG NORTHWEST WINDS AND WIDESPREAD SNOW
SHOWERS WILL CONTINUE TO CREATE AREAS OF BLIZZARD CONDITIONS THROUGH
MID-MORNING. CONDITIONS WILL SLOWLY IMPROVE BY LATE MORNING AS
WINDS AND SNOW SHOWERS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ187-040245-
/X.NEW.PAFC.BZ.A.0009.100304T0900Z-100305T0900Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
437 AM AKST WED MAR 3 2010

...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING. 

A POWERFUL NORTH PACIFIC LOW WILL APPROACH THE CENTRAL ALEUTIANS
TONIGHT. SNOW WILL DEVELOP AROUND MIDNIGHT AND EAST WINDS WILL
INCREASE TO 30 TO 45 MPH...COMBINING TO POSSIBLY REDUCE
VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. ON
THURSDAY...HEAVY SNOW WILL CONTINUE AND WINDS WILL SHIFT TO THE
NORTH AND INCREASE TO 50 TO 65 MPH WITH GUSTS TO NEAR 80 MPH IN
THE AFTERNOON. THESE CONDITIONS ARE EXPECTED TO PERSIST THROUGH THURSDAY
EVENING BEFORE SLOWLY IMPROVING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

&&

$$

AKZ195-040245-
/X.NEW.PAFC.BZ.A.0009.100304T2100Z-100305T2100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
437 AM AKST WED MAR 3 2010

...BLIZZARD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. 

A POWERFUL NORTH PACIFIC LOW WILL APPROACH THE EASTERN BERING SEA
ON THURSDAY. STRONG NORTHEAST WINDS WILL DEVELOP AHEAD OF THE LOW
AND SNOW WILL SPREAD OVER THE AREA BY THURSDAY MIDDAY. AREAS OF
BLOWING SNOW MAY POSSIBLY REDUCE VISIBILITIES TO LESS THAN ONE
QUARTER MILE AT TIMES THROUGH FRIDAY MORNING. CONDITIONS WILL
SLOWLY IMPROVE DURING THE DAY FRIDAY AS THE LOW MOVES OFF TO THE
EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

&&

$$
066 
WWAK42 PAFC 031801
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
901 AM AKST WED MAR 3 2010

AKZ181-031915-
/X.EXP.PAFC.BZ.W.0006.000000T0000Z-100303T1800Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
901 AM AKST WED MAR 3 2010

...BLIZZARD WARNING HAS EXPIRED...

THE BLIZZARD WARNING IS NO LONGER IN EFFECT. 

GUSTY NORTHWEST WINDS WITH AREAS OF BLOWING SNOW WILL CONTINUE
THROUGH TODAY. 

$$

AKZ187-040715-
/X.CON.PAFC.BZ.A.0009.100304T0900Z-100305T0900Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
901 AM AKST WED MAR 3 2010

...BLIZZARD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A BLIZZARD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING. 

A POWERFUL NORTH PACIFIC LOW WILL APPROACH THE CENTRAL ALEUTIANS
TONIGHT. SNOW WILL DEVELOP AROUND MIDNIGHT AND EAST WINDS WILL
INCREASE TO 30 TO 45 MPH...COMBINING TO POSSIBLY REDUCE
VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. ON
THURSDAY...HEAVY SNOW WILL CONTINUE AND WINDS WILL SHIFT TO THE
NORTH AND INCREASE TO 50 TO 65 MPH WITH GUSTS TO NEAR 80 MPH IN
THE AFTERNOON. THESE CONDITIONS ARE EXPECTED TO PERSIST THROUGH
THURSDAY EVENING BEFORE SLOWLY IMPROVING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

&&

$$

AKZ195-040715-
/X.CON.PAFC.BZ.A.0009.100304T2100Z-100305T2100Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
901 AM AKST WED MAR 3 2010

...BLIZZARD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

A BLIZZARD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. 

A POWERFUL NORTH PACIFIC LOW WILL APPROACH THE EASTERN BERING SEA
ON THURSDAY. STRONG NORTHEAST WINDS WILL DEVELOP AHEAD OF THE LOW
AND SNOW WILL SPREAD OVER THE AREA BY THURSDAY MIDDAY. AREAS OF
BLOWING SNOW MAY POSSIBLY REDUCE VISIBILITIES TO LESS THAN ONE
QUARTER MILE AT TIMES THROUGH FRIDAY MORNING. CONDITIONS WILL
SLOWLY IMPROVE DURING THE DAY FRIDAY AS THE LOW MOVES OFF TO THE
EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

&&

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Mar 2, 2:00 PM AKST, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 2, 2:00 PM AKST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM AKST TUE MAR 2 2010

.MODEL DISCUSSION...MODEL MSLP INITIALIZATIONS ARE IN GOOD. FORECAST
TREND WITH CURRENT GULF COMPLEX AND CENTER MOVING ACROSS THE
ALEUTIANS ARE SIMILAR AND REASONABLE. MODELS HAVE SHOW SIGNIFICANT
CHANGE IN TIMING OF NEXT STORM CENTER TO IMPACT THE ALEUTIANS. NEW
TREND MOVES CENTER ABOUT 6 HRS AHEAD OF PREVIOUS FORECASTS. WILL
TREND FORECASTS TOWARD FASTER SPEED OF MOVEMENT...BUT NOT GO FULLY
WITH NEW SOLUTIONS UNTIL WE GET A LOOK AT THE NEXT MODEL CYCLE.
APPEARS THAT THE GFS PRESSURES ON THIS CENTER ARE TOO LOW. ENSEMBLE
FORECAST SHOWS SEVERAL MEMBERS WITH PRESSURE MUCH HIGHER THAN THE
OPERATIONAL RUN. SO WILL BUMP UP PRESSURES SOME ON THE GFS...BUT NOT
AS HIGH AS THE EUROPEAN MODELS. MODELS WILL LIKELY CONTINUE TO MAKE
TIMING AND INTENSITY ADJUSTMENTS BEFORE SETTLING DOWN.

.ANALYSIS AND UPPER LEVELS...
.500 MB...WEAK TROUGH OVER THE GULF LIFTS NORTH AS WEAKENING LOW
CENTER OVER THE EASTERN BERING SEA SHIFTS EAST AND BROADENS. THIS
CENTER WILL SPREAD COOLER TEMPERATURES ALOFT OVER MUCH OF THE GULF
AND SOUTHERN MAINLAND WED. SHORT WAVE MOVING OFF JAPAN INTENSIFIES AS
MOVES ACROSS THE NORTH PACIFIC AS COLD AIR SURGES SOUTH FROM THE
KAMCHATKA PEN/WESTERN BERING SEA. CENTER DEVELOPS AND INTENSIFIES AS
IT MOVES TOWARD BRISTOL BAY FRI AFTERNOON. RIDGE IN ADVANCE OF THIS
CENTER AMPLIFIES AND SPREADS WARMER AIR ALOFT TO THE AK PEN/SW AK THU
AND THE GULF/SOUTHCENTRAL FRI.

.SURFACE FEATURES...
WEAKENING LOW OVER THE GULF MOVES DRIFTS NORTH AND DISSIPATES
TONIGHT. TROUGH EXTENDING SE ACROSS THE GULF OF ALASKA MOVES TO THE
NORTH GULF COAST BY THIS EVENING THEN WEAKENS INLAND TONIGHT. STORM
CENTER OVER THE EASTERN ALEUTIANS MOVES SOUTH OF THE KENAI PEN WED
AFTERNOON AND THEN MOVES INTO WESTERN PRINCE WILLIAM SOUND THU.
ASSOCIATED FRONTAL TROUGH EXTENDING ACROSS THE EASTERN BERING
SEA...SW AK...AND KODIAK ISLAND MOVES NORTH AND EAST. TRIPLE POINT
FEATURE DEVELOPS ALONG THE FRONT NEAR KODIAK THIS EVENING THEN MOVES
TO SOUTHERN COOK INLET WED MORNING. TRAILING FRONT ELONGATES SE AND
MOVES TO THE NORTHERN GULF COAST EARLY WED MORNING THEN INLAND WED
AFTERNOON.

DEVELOPING STORM CENTER OVER THE NORTH PACIFIC INTENSIFIES AND MOVES
TO THE CENTRAL ALEUTIANS WITH A PRESSURE IN THE LOWER 950S THU
AFTERNOON. AS MENTIONED ABOVE THERE HAS BEEN A SIGNIFICANT SPEEDING
UP OF THIS CENTER ON THE 12Z MODEL RUNS. CENTER MOVES TO INTO BRISTOL
BAY IN THE 950S FRI AFTERNOON. ASSOCIATED OCCLUDED FRONT MOVES TO THE
WESTERN/CENTRAL ALEUTIANS LATE WED NIGHT THEN TO THE PRIBILOFS AND
WESTERN AK PEN THU AFTERNOON. FRONT CONTINUES TO SW ALASKA/WESTERN
GULF THU.

.SHORT TERM FORECAST...
.SOUTHCENTRAL...STRONG WINDS ARE EXPECTED TO CONTINUE ALONG THE
NORTHERN GULF TONIGHT AS FRONT MOVES NORTH. PRESSURE GRADIENTS WILL
CONTINUE STRONG ACROSS SOUTHCENTRAL TONIGHT...SO GAP WINDS CAN BE
EXPECTED ACROSS THE KENAI PEN/ANCHORAGE BOWL/MAT VALLEY. GRADIENTS
DIMINISH WED. STRONG SE FLOW IN THE LOW/MID LEVELS TONIGHT LIKELY TO
KEEP MAJORITY OF PRECIPITATION ALONG THE GULF AND SE EXPOSURES OF
SOUTHCENTRAL AS DOWN-SLOPING TONIGHT WILL MINIMIZE PRECIPITATION
INLAND. MAY SEE A LITTLE MORE SNOW SHOWERS INLAND AREAS WED WITH
RELAXING GRADIENTS AND WITH WEAKENING FRONT MOVING INLAND. PROMISING
SNOWFALL POTENTIAL TO SOUTHCENTRAL AS WEAKENING STORM FROM THE
ALEUTIANS HEADS TOWARD PRINCE WILLIAM SOUND THU AND COLD AIR SPREADS
ACROSS THE WESTERN GULF/KENAI PEN.

.WEST...STRONGEST WINDS ARE ON THE ON SOUTH AND WEST QUADS OF STORM
CURRENTLY OVER THE EASTERN ALEUTIANS. STRONG WINDS WITH SOME BLOWING
SNOW LIKELY OF THE EAST ALEUTIANS/AK PEN TONIGHT. BLIZZARD CONDITIONS
WILL MAY LAST INTO THE EVENING HOURS OVER THE PRIBILOFS AS SNOW
BLOWING OFF THE ICE PACK MAY PROLONG CONDITIONS AFTER FRONT MOVES BY.
NEXT STORM APPROACHING TO ALEUTIANS STILL HAS TIMING ISSUES SO WILL
WAIT ANOTHER RUN BEFORE ISSUING NECESSARY WATCHES WHICH WITH CURRENT
FORECAST MOVEMENT WOULD SUGGEST. FOR NOW STILL LOOKS LIKE VERY STRONG
WINDS TO THE ALEUTIANS WITH BLOWING SNOW CONCERNS ON THE BACKSIDE OF
CENTER. WARM ADVECTION EAST OF CENTER WILL BE FAIRLY PRONOUNCED SO
BLIZZARD CONDITIONS ARE NOT MUCH OF A CONCERN FOR THE AK PEN/EAST
ALEUTIANS EARLY ON. HOWEVER...MAY SEE ANOTHER ROUND OF BLIZZARDS FOR
THE PRIBILOFS LATE THU AFTERNOON AND INTO SW AK COAST THU NIGHT.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WARNING 191.
MARINE...GALE 120 125 129 130 132 155 165 170 171.
         STORM 172 175 176
MARINE...
FIRE WEATHER...NONE.

RMC MAR 10

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:00 PM AKSTGale WarningAFC4 days
Mar 2, 4:00 PM AKSTGale WarningAFC36 hr
Mar 2, 4:00 PM AKSTGale WarningAFC36 hr
Mar 2, 4:00 PM AKSTStorm WarningAFC12 hr
Mar 2, 4:00 PM AKSTHeavy Freezing Spray WarningAFC36 hr
Mar 2, 4:45 PM AKSTStorm WarningAFC47 hr
Mar 2, 7:05 PM AKSTGale WarningAFC9 hr
Mar 2, 7:05 PM AKSTStorm WarningAFC9 hr
Mar 3, 4:00 AM AKSTGale WarningAFC4 days
Mar 3, 4:00 AM AKSTGale WarningAFC36 hr
Mar 3, 4:00 AM AKSTHurricane Force Wind WarningAFC36 hr
Mar 3, 4:00 AM AKSTSmall Craft AdvisoryAFC24 hr
Mar 3, 4:00 AM AKSTStorm WarningAFC36 hr
Mar 3, 4:00 AM AKSTHeavy Freezing Spray WarningAFC12 hr
Mar 3, 4:00 AM AKSTHeavy Freezing Spray WarningAFC36 hr
Mar 3, 4:37 AM AKSTBlizzard WatchAFC36 hr
Mar 3, 10:26 AM AKSTBlizzard WarningAFC59 hr

Nearby

Blizzard Warnings in Alaska, 2010Every blizzard warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.